Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On Dahlberg’s Lusin area integral theorem
HTML articles powered by AMS MathViewer

by Marius Mitrea PDF
Proc. Amer. Math. Soc. 123 (1995), 1449-1455 Request permission

Abstract:

We give new proofs to the Lusin area integral theorem of Dahlberg. Our techniques rely on the theory of elliptic boundary value problems on nonsmooth domains and are shown to extend to other important cases, including systems of equations.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B20, 31B10, 31B35
  • Retrieve articles in all journals with MSC: 42B20, 31B10, 31B35
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 123 (1995), 1449-1455
  • MSC: Primary 42B20; Secondary 31B10, 31B35
  • DOI: https://doi.org/10.1090/S0002-9939-1995-1239801-7
  • MathSciNet review: 1239801